MAUDE Adverse Event Report: LIVANOVA USA INC ESTECH PERCUTANEOUS INSERTION DILATOR KIT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

LIVANOVA USA INC ESTECH PERCUTANEOUS INSERTION DILATOR KIT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 200-120
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient id, age, gender, weight and ethnicity: patient information was not provided.The device has been received at livanova (b)(4).If any additional information pertinent to the reported event is obtained, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa received a report that, at the unpacking of the vascular dilator, the tip of the dilator was too sharp.The surgeon elected to not use the dilator.There was no patient involvement.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
Livanova received a report stating that the tip of the 20fr dilator was too sharp.The issue was detected prior to patient use; no patient/user affected.The dilator was received at livanova usa.Visual inspection of the returned product found that the tip of the dilator had been slightly bent outwards perpendicular to the rest of the dilator.Dimensional analysis found the dimensions were within specification thus excluding an excessive sharpness and confirming no manufacturing deviation.The dhr review confirmed the device was released conforming to product specifications.No similar event was recorded on the same lot involved by reviewing the livanova complaints database thus confirming this is an isolated event.Based on the above, livanova believes the bent tip was the ¿sharpness¿ described by the user and was probably due to an improper or misaligned use of the guide wire with the dilator.No device issue could be confirmed.The risk is in the acceptable region.Livanova will keep monitoring the market.

Brand Name
ESTECH PERCUTANEOUS INSERTION DILATOR KIT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key13693204
Report Number1718850-2022-00025
Device Sequence Number4261409
Product Code DRE
UDI-Device Identifier00803622112522
UDI-Public(01)00803622112522(240)210-120(17)240731(10)2119300121
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K070749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number200-120
Device Catalogue Number200-120
Device Lot Number2119300121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown